# SDR AALA201710249002

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 51,367 hours, 29,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5227936000681
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE, DOOR ASSIST DISCONNECTED.  REPLACED R1 DOOR ASSIST COVER, CHECKED OK IAW AMM.
